# SDR AALA20021882

- Difficulty date: December 19, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GEN DRIVE LIGHT ILLUMINATED STEADY DURING CRUISE PERFORMED ABNORMAL PROCEDURE AND DISCONNECTED DRIVE RT IDG VALVE EICAS ALSO DISPLAYED.  RECONNECTED RIGHT IDG AND SERVICED IDG.  C/OUT BPCU BITE TEST AND RAN ENGINE ALL INDICATIONS NORMAL.  IDG OPS NORMAL.  (M)
